MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMPONENT, CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMPONENT, CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5515-F-301
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Femur size 4 (right) got a shrinkage cavity on the condyle bearing surface.
 
Event or Problem Description
Femur size 4 (right) got a shrinkage cavity on the condyle bearing surface.
 
Additional Manufacturer Narrative
An event regarding damage involving a triathlon femoral component was reported.The event was confirmed by product inspection.Conclusion: the device was discovered during inspection at a third party location.A visual inspection was completed by the manufacturing cell.The reported surface defect on the femoral component was confirmed by the manufacturing cell but was deemed not a manufacturing defect as the device would not have passed the visual inspection criteria as per the manufacturing procedures.After further investigation of this device, the origin of the defect could not be confirmed to be manufacturing related.The nature of the defect is not indicative of any manufacturing defects and handling by 3rd parties could have resulted in the creation of the notch.There was no surgical procedure associated with the reported event.No further investigation is required at this time.

Brand Name
TRIATHLON PS FEM COMPONENT, CEMENTED
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7358465
Report Number0002249697-2018-00814
Device Sequence Number11268624
Product Code MBH
UDI-Device Identifier07613327050356
UDI-Public07613327050356
Combination Product (Y/N)N
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number5515-F-301
Device Lot NumberA7Y7RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;